# SDR DALA2022022701241

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 84,541 hours, 15,008 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1816 -ATO- DUE TO "UNSCHEDULED STAB TRIM" EICAS MESSAGE DISPLAYED AT THROTTLE UP. CORRECTIVE ACTION: T/S PER B767-400 FIM. TEST 65 C/W NO FAULTS. RT FSPM CHANGED ON FOLLOW UP LOG. (8517190)
